Opuscula Math. 34, no. 4 (2014), 789-797
Oscillatory properties of solutions of the fourth order difference equations with quasidifferences
Abstract. A class of fourth-order neutral type difference equations with quasidifferences and deviating arguments is considered. Our approach is based on studying the considered equation as a system of a four-dimensional difference system. The sufficient conditions under which the considered equation has no quickly oscillatory solutions are given. Finally, the sufficient conditions under which the equation is almost oscillatory are presented.
Keywords: fourth-order difference equation, neutral type, quickly oscillatory solutions, almost oscillatory.
Mathematics Subject Classification: 39A21, 39A10.